# SDR SIMA20130219002

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,421 hours, 22,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3482 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN PASSENGER DOOR FRAME ROLLERS IAW EMB-145 53-21-02.  THE OPERATIONAL CHECK OPENING & CLOSING OF MAIN DOOR WAS GOOD IAW EMB-145 AMM 52-10-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
